TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
xxprincessxx Offline
Member
Regular TeenHelper
*****
 
xxprincessxx's Avatar
 
Name: Sammie
Age: 27
Gender: Female
Location: Ohio

Posts: 488
Join Date: March 7th 2010

overdose? - April 17th 2013, 09:18 PM

So, I overdosed a week ago, and I still feel really lightheaded, like I could pass out, and short of breathe (like i forget to breathe, and have to take a huge breathe), and I get really shaky.... I've been to the hospital four times and they keep telling me it's just panic attacks and that i'll be okay...i didn't tell them how many pills i took...and it was just could[/url] this still be effecting me? i really don't want to die.... :/


all i want is a place to call my own and
mend the hearts of everyone who feels alone,
woah,
you know to keep your hopes up high and your head down low.

<3

Last edited by xxprincessxx; April 17th 2013 at 11:24 PM. Reason: Removing prefix.
   
  (#2 (permalink)) Old
DeletedAccount17
Guest
 
DeletedAccount17's Avatar
Edit avatar
 

Posts: n/a

Re: overdose? - April 17th 2013, 10:36 PM

I'm so sorry you OD'd, Sammie. Although, it's sad you had to do this to find out you don't wanna die, but I'm glad you don't now. See, life is worth it. Sometimes we have to hit rock bottom to find that out.

I think you should go back to the hospital and let them know how many pills you took, what type you OD'd on and explain that you're getting this a lot and it's not panic attacks. Or go to a doctor and talk with a doctor about it.

Hope you feel better soon.
   
  (#3 (permalink)) Old
MBach528 Offline
Member
Junior TeenHelper
****
 
MBach528's Avatar
 
Name: Just call me MB
Age: 20
Gender: Female
Location: Mars

Posts: 259
Blog Entries: 1
Join Date: April 7th 2013

Re: overdose? - April 17th 2013, 10:48 PM

Christabel is right. The hospital can't help you if they don't know what's wrong. You need to tell them exactly what happened all that they can help you.

I'm glad you don't want to die, Hon. When I overdosed, I actually had the same sort of problem except more extreme. I wasn't able to walk or speak clearly for about a week and a half. At this point in time, if the overdose were going to kill you, it would have done so within a couple hours. But you do still need medical attention, so talk to a doctor or go to the hospital again, tell them exactly what happened. I can promise you, this wouldn't be the first time they hear this. They get this more frequently than you would think.

Good luck, sweetie. I'm here for you if you need me. Send me a PM or VM anytime if you need to talk.


"One person can make a difference and everyone should try."
Live Help Operator since June 1st, 2013

   
  (#4 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 24
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2317
Join Date: January 31st 2009

Re: overdose? - April 17th 2013, 11:00 PM

Hi there.

Ultimately, yes, the overdose could still be affecting you. Overdoses don't always just have immediate affects but can have affects, days, weeks, months and even years later. But, I am not a medical expert and you say you have been to the hospital four times, my dear. If the hospital thought it was related to your overdose, they would be doing tests on you. If they thought it was serious, they would be doing tests. It's what they are there to do. Assess and treat. Clearly, they assessed you, not once, or twice, but four times, and decided that this is not related to your overdose and I really think you need to try and stop worrying so much about it. I know others have said to tell the doctors what you had taken and how many, but even if they didn't know, they wouldn't just leave it if they thought this was related, okay?

Maybe the worrying you are doing about thinking that the overdose has done you damage is causing you anxiety which is triggering all of this? Either way I think it'd be really good for you to try take some time out for yourself to relax. If you feel like you start struggle to breathe again, sit down in a quiet place and take some nice deep breathes in through your nose and out through your mouth, ground yourself. You can get through it. Do things you enjoy. Read, go for a walk, meet a friend, take an nice bubble bath, relax. By all means if you get any more severe symptoms or become unwell (vomit blood etc) go back to hospital, but I really think the doctors know best.

And for what it's worth, I'm glad you don't want to die. Remember that in the future. And remember, we're always here,

Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#5 (permalink)) Old
Antihero
I've been here a while
********
 
Ghost On The Highway's Avatar
 
Name: Ghost
Age: 29
Gender: Duderino
Location: Galaxy 5-0-0

Posts: 1,045
Join Date: January 16th 2010

Re: overdose? - April 19th 2013, 03:15 AM

Depends what you took, how much, etc. Overdose effects on the CNS (brain) can be very persistent or permanent. The rest of the body is very adept at healing itself, and even the brain can adapt to injury fairly well. I doubt you'll have any long-lasting damage, lightheadedness and nausea generally resolves over time. I would be completely honest with your doctors though, it's not like they haven't seen it before. You don't have to explain why you took so many pills, just that you did.



The neon burns a hole in the night, and the Freon burns a hole in the sky.
You can find my kind living right on the fault line, eyes on the seaside, lives on the B-side, kites on the power lines.
   
Closed Thread

Bookmarks

Tags
overdose

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.